# SDR MASA200600687

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,623 hours, 15,459 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 6098 PHX - RETURNED TO GATE DUE TO THE FLAPS FAILED AT 8 DEGREES.  MAINTENANCE COMPLIED WITH PART A PROCEDURES.
